# SDR 2006FA0000796

- Difficulty date: July 21, 2006
- Submitted: August 17, 2006
- Operation: General aviation
- Aircraft: N5114U
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0243
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: S217840105
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NOSE GEAR HYDRAULIC ACTUATOR HOSE BLEW OUT OF CRIMP IN FLIGHT CAUSING LOSS OF ALL HYDRAULIC FLUID AND GEAR WOULD NOT GO UP OR DOWN, EVEN WITH HAND PUMP.  THE MFG HOSE WAS NOT THE AEROQUIP TYPE WITH STEEL BRADING OR THE SCREW ON ENDS.  RECOMMEND THE AEROQUIP 303 HIGH PRESSURE HOSE COULD NOT FIND A TT ON HOSE OR A DATE CODE.  (K)
